# SDR SWAA2022021470712

- Difficulty date: February 9, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737*
- Aircraft serial: 32749
- Aircraft time: 62,940 hours, 32,058 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

194E PNL HAS SIX DIMPLED; CRACKED AND ELONGATED HOLES. / [01] NEW PANELS INSTALLED IAW AMM 53-51-21. REF TSR TRACKING #2022001030
